IEEE Technology and Engineering Management Society (IEEE TEMS) has a special interest in supporting the needs of industry. We’re offering the TEMS Industry Forum in conjunction with TEMSCON to bring industry leaders together to discuss the challenges they face. Join us to learn from speakers from some of the finest technology companies and startups. Our program will focus on the challenges of managing the forefront of technology, especially in this era of rapidly developing disruptive technologies.

AGENDA

                                    Friday, June 29 2018 IEEE TEMSCON INDUSTRY FORUM
7:30 – 16:00       Registration (Closed at Lunch)
8:15 – 8:30 Welcome  – Grand Ballroom – 2nd Floor
8:30 – 9:15
KEYNOTE(45minutes) Grand Ballroom – 2nd Floor
From Teaching to CTO

Helen Sun, CTO of Architecture, Engineering, and Data Management, JP Morgan Chase

9:15 – 9:30 Coffee Break & Exhibits (15min)
Track 1: Heritage Ballroom – 2nd Floor

Entrepreneurship/Intrapreneurship

Track 2: Northshore Room – 2nd Floor

Innovation 

Track 3: Grandball Room – 9th Floor

Disruptive technologies 

09:30 -10:15

 

How industrial companies are using the IoT to optimize their businesses

David Szweda – Vice President of Digital Business, Evoqua Water Technologies

Cloud as Innovation Enabler

Vivek Varma, Ph.D., PMP
Technology – Cloud Engineering,
Deloitte

Applying insights from the pharma innovation model to physical sciences commercialization

Samir Mayekar, Co-founder & CEO, SiNode Systems

10:15-11:00 Parknav On-street parking: The challenges of turning a technology into a growing business

Jeremy Leval, Director of Product, Parknav

The role of Intellectual Property Design & Protection for an Entrepreneurial startup

Dan Brown, CEO of Loggerhead Tools

Digital Transformation in Boeing’s Second Century

Tony Toulouse- VP of Boeing

11:00 – 11:45 Implausible Journey Becoming a Multi-million-dollar Business

Maria Rios, CEO of Nation Waste Inc.

Social Networks For Entrepreneurs and The Role of Mentors

Naren Patil, CEO of StartupWind

Industrial Internet of Things

Shahid Ahmed, Adjunct Faculty, McCormick School of Engineering, NorthWestern University

11:45 – 12:30
KEYNOTE (45 minutes)  Grand Ballroom – 2nd Floor
Innovation DNA
Christine Schyvinck, CEO of SHURE  INCORPORATED
12:30 – 13:15 LUNCH (45 minutes) Grand Ballroom – 2nd Floor
13:15 – 14:00
KEYNOTE (45 minutes) Grand Ballroom – 2 Floor
Creating and Commercializing Disruptive Changes in Information Technology
Chris Gladwin, CEO & Co-Founder, OcientOcient
14:00 – 14:15 Coffee Break & Exhibits (15min)
Track 1: Heritage Ballroom – 2nd Floor
Entrepreneurship/Intrapreneurship
Track 2: Northshore Room – 2nd Floor
Innovation
Track 3: Grandball Room – 9th Floor
Disruptive Technologies
14:15 – 15:00 Urban Mobility Now and Future

Paul Pebbles, CTO, Urban Active and Maven, General Motors Company

AI-Infused Service Management and Optimization

Maja Vukovic, Ph.D., Manager, Cognitive Service Management, IBM T.J. Watson Research Center

The Coming Transformation of Medicine

Mohan Rao, CEO, Epsilon Economics

15:00 – 15:45 Manufacturing & The Impact of Technology Disruptions

Don McNeeley, CEO of Chicago Tube and Iron

Developing sustainable community beyond GDP

Stan Curtis, VP Platform Development at URBAN.systems

Success stories transferring science technologies into product

Jim Corboy, CMO, The Incubator ~ Science Innovation Labs

15:45 – 16:00 Coffee Break & Exhibits
16:00 – 17:30
KEYNOTE PANEL (90 minutes) Grand Ballroom – 2ndFloor
“Disruption in Established Industries”:

Maria Rios- CEO of Nation Waste IncDon McNeeley- CEO of Chicago Tube & Iron, Stan Curtis- VP Platform Development at URBAN.systemsScott McCormick- President Connected Vehicle Trade Association, Danielle DuMerer- CIO of City of Chicago

17:30 – 17:45 Closing Remarks
17:45 – 19:00 Mixer/Reception

Chris Gladwin
CEO, Ocient
Helen Sun
CTO of Architecture, Engineering, and Data Management, JP Morgan
Scott McCormick
President Connected Vehicle Trade Association
Maria Rios
CEO OF NATION WASTE, INC. (NWI)
Dan Brown
CEO OF LOGGERHEAD TOOLS
Don Mcneeley
CEO, CHICAGO TUBE AND IRON
Tony Toulouse
Vice President - IT Infrastructure, Boeing
Danielle DuMerer
CIO & Commissioner at City of Chicago
Jeremy Leval
Director of Product, Park Nav
Maja Vukovic
Cognitive Service Management, IBM T.J. Watson Research Center
Paul Pebbles    
Chief Technology Officer, Urban Active and Maven General Motors Company
   
Naren Patil
Founder of StartupWind
Dr Vivek Varma
Managemnt & IT Consutling Leader Cloud Engineering, Deloitte Consulting, Chicago IL
Samir Mayekar
Co-founder and Chief Executive Officer of SiNode Systems
Christine Chyvinck
President and CEO at Shure Incorporated
Jim Corboy
CMO The Incubator ~ Science Innovation Labs
Dr. Mohan Rao
Chief Executive Officer of Epsilon Economics LLC
Shahid Ahmed
Digital, IoT and Telecom Advisor
Stan Curtis
VP Platform Development at URBAN.systems
David Szweda
Vice President, Digital Business at Evoqua Water Technologies

For more information contact: Liang Downey (lxdowney@ieee.org)